# SDR ASAA2024102454015

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR SILL WEB CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM THE AFT PIT CAROG DOO SILL WEB AND WEB WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. RECIEVED NEW SERVICEABLE SILL WEB AND INSTALLED IAW B737-800 SRM 51-40-02-0G-0.W= 3/4" O= .050" R= .042" L= 12" D= .008".
